Mixed problems for higher order elliptic equations in two variables, I
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 15 (1961) no. 4, pp. 337-353.
@article{ASNSP_1961_3_15_4_337_0,
     author = {Peetre, Jaak},
     title = {Mixed problems for higher order elliptic equations in two variables, {I}},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {337--353},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 15},
     number = {4},
     year = {1961},
     zbl = {0108.28802},
     mrnumber = {140826},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1961_3_15_4_337_0/}
}
TY  - JOUR
AU  - Peetre, Jaak
TI  - Mixed problems for higher order elliptic equations in two variables, I
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1961
DA  - 1961///
SP  - 337
EP  - 353
VL  - Ser. 3, 15
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1961_3_15_4_337_0/
UR  - https://zbmath.org/?q=an%3A0108.28802
UR  - https://www.ams.org/mathscinet-getitem?mr=140826
LA  - en
ID  - ASNSP_1961_3_15_4_337_0
ER  - 
%0 Journal Article
%A Peetre, Jaak
%T Mixed problems for higher order elliptic equations in two variables, I
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1961
%P 337-353
%V Ser. 3, 15
%N 4
%I Scuola normale superiore
%G en
%F ASNSP_1961_3_15_4_337_0
Peetre, Jaak. Mixed problems for higher order elliptic equations in two variables, I. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 15 (1961) no. 4, pp. 337-353. http://www.numdam.org/item/ASNSP_1961_3_15_4_337_0/

[1] G. Fichera, Sul problema della derivata obliqua e sul problema misto per l'equazione di Laplace. Boll. Un. Mat. Ital. 7 (1952), 367-377. | MR | Zbl

[2] G. Fichera, Condizioni perchè sia compatibile il problema principale della statica elastica. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Naz. 14 (1953), 397-400. | MR | Zbl

[3] J.L. Lions, Espaces intermédiaires entre espaces hilbertiens et applications. Bull. Math. Soc. Sc. Math. Phys. R. P. Roumanie, 50 (1959), 419-432. | MR | Zbl

[4] C. Miranda, Su alcuni aspetti della teoria delle equazioni ellittiche. Bull. Soc. Math. France 86 (1958), 331-354. | Numdam | MR | Zbl

[5] J. Peetre, Théorémes de régularité pour quelques classes d'opérateurs différentiels. Thesis, Lund. 1959 (= Med. Lunds Univ. Mat. Sem. 16 (1959), 1-122). | MR | Zbl

[6] J. Peetre, Another approach to elliptic boundary problems. To appear in Comm. Pure Appl. Math. 14 (1961). | MR | Zbl

[7] J. Peetre, A proof of the hypoellipticity of formally hypoelliptic differential operators. To appear. in Comm. Pure Appl. Math. 14 (1961). | MR | Zbl

[8] M. Schechter, Mixed boundary problems for general elliptic equations. Comm. Pure Appl. Math. 13 (1960), 183-201. | MR | Zbl

[9] M. Schechter, A generalization of the problem of transmission. Ann. Scuola Norm. Sup. Pisa 14 (1960), 207-236. | Numdam | MR | Zbl

[10] M. Schechter, Various types of boundary conditions for elliptic equations. Comm. Pure Appl. Math. 13 (1960), 407-425. | MR | Zbl

[11] J. Schwartz, Spectral resolution of singular integral operators. To appear.

[12] N. Wiener.E. Hopf, Über eine Klasse singulärer Integralgleichungen. Sitz. Berlin. Akad. Wiss. (1931), 696-706. | JFM | Zbl

[13] A. Lienard, Problème plan de la derivée oblique dans la théorie du potentiel, Jour. Ecole Polit. 5-7 (1938), 35-158 and 177-226. | JFM | Zbl

[14] E. Magenes and G. Stampacchia, I problemi al contorno per le equazioni differenziali di tipo ellittico. Ann. Sc. Normale Sup. Pisa 7 (1958), 247-357. | Numdam | MR | Zbl

[15] G. Stampacchia, Solutions continues de problèmes aux limites elliptiques à données discontinues. C. R. Acad. Sci. Paris 250 (1960), 1426-1427. | MR | Zbl

[16] G. Stampacchia, Problemi al contorno ellittici, con dati discontinui, dotate de soluzioni hölderiane. Ann. Math. pure e appl. 51 (1960), 1-38. | MR | Zbl

[17] W. Koppelman and J.V. Pincus, Spectral representations of finite Hilbert transformations. Math. Z 71 (1459), 399-407. | EuDML | MR | Zbl

[18] H. Widom, Singular integral equations in Lp. Trans. Amer-Math. Soc. 97 (1960), 131-159. | MR | Zbl